# SDR IPXA10B61910

- Difficulty date: July 28, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B043081
- Part serial: 001002
- Condition: Misrepaired
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NR 581-F1-05 FWD CARGO DOOR SKIN AND LOWER BEAM AT BETWEEN BS 653-670 AND STR 38R-40R AREA EXISTING REPAIR DOES NOT CORRELATE TO EFN 58120041002.  BS653-BS670 & STR 38R-40R AREA REPAIRED & ACCEPTABLE RESPECTIVELY IAW HX RS R52-00-36797 REV A & EO 747-5230-39110-A, ORG MAT'L CLAD 2024T3 0.063" SKIN & DOUBLER, EXISTING TRIM OUT AND FREEZE PLUG AT BONDED SKIN.FINAL CUTOUT SIZE 6" X 9.675" THIS IS CLASSIFIED MAJOR REPAIR, TIME LIMITED 20000 FLT CYC FOR (DTA).REPAIR SIZE 12.5"X14.5".
